Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2019 | Preprint | IST-REx-ID: 7950 | OA
Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv:1903.06981 (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6608 | OA
Holes and dependences in an ordered complex
H. Edelsbrunner, K. Ölsböck, Computer Aided Geometric Design 73 (2019) 1–15.
View | Files available | DOI
 

Search

Display / Sort

Export / Embed